MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA 24GX0.75IN STRAIGHT; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA 24GX0.75IN STRAIGHT; INTRAVASCULAR CATHETER
Model Number 386818
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd catheter 24gx0.75in straight, the device experienced leakage.The following information was provided by the initial reporter.The customer stated: an extension tube was fitted to the catheter to allow an injection to be made if necessary.The operator checked that the extension was secure as she had previous experience of leakage.When injecting antibiotics, the syringe pump sounds the occlusion.Check of the catheter: leakage around the extension tube which had unscrewed and the catheter was obstructed.(event).
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
It was reported when using the bd cathena 24gx0.75in straight, the device experienced leakage.The following information was provided by the initial reporter.The customer stated: an extension tube was fitted to the catheter to allow an injection to be made if necessary.The operator checked that the extension was secure as she had had previous experience of leakage.When injecting antibiotics, the syringe pump sounds the occlusion.Check of the catheter: leakage around the extension tube which had unscrewed and the catheter was obstructed.(event#2).

Brand Name
BD CATHENA 24GX0.75IN STRAIGHT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12442334
Report Number8041187-2021-00815
Device Sequence Number17347249
Product Code FOZ
UDI-Device Identifier00382903868186
UDI-Public00382903868186
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K172506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2023
Device Model Number386818
Device Catalogue Number386818
Device Lot Number0098691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown